# SDR 95ZZZX711

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12304
- Make and model: Boeing 727231
- Aircraft serial: 19561
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK 'C', FOUND .3750 INCH CRACK IN FORWARD GALLEY DOOR OUTER SKIN, FROM FASTENER TO EDGE OF DOOR CUT-OUT, LOWER AFT CORNER.  INSTALLED REPAIR PER SSRM 53-30-206, PAGE 201 AND PAGE 204.  AIRCRAFT TOTAL TIME:  66,258 HOURS; 45,561 CYCLES.
